# SDR UIEA2018090501895

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,060 hours, 20,989 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENG BLEED LIGHT ON, ON TAKEOFF ROLL NO EICAS MSG LIGHT GOES OUT AFTER FIRST POWER REDUCTION ALL PARAMETERS NORMAL. CLEANED PINS ON M859 LT BLEED AIR CONTROL CARD AT P50 PANEL. RE-RACKED. ALL OPS OK PER AMM 36-11-12. NO FAULTS ON BITE.
